# SDR DALA2021090305214

- Difficulty date: August 25, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,598 hours, 29,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 590-640 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 REF. ER/A 489936-14AD REV. D; FUSELAGE / SKIN / BS 590 ? BS 640, S14L-S19L, DENT REPAIR. TIME LIMITED REPAIR ACCOMPLISHED PER SECTION I REQUIRES ADDITIONAL ACTION. CORRECTIVE ACTION: REF ERA 489936-14AD REV D. (1924966)
